# SDR ASAA11510263

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,632 hours, 5,520 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 66087
- Part serial: 660873169
- Condition: Loose
- Location: Hydraulic Pump
- Part time: 18,001 hours, 5,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM A ENG DRIVEN PUMP WILL NOT DEPRESSURIZE WITH SWITCH IN OFF POSITION.  REMOVED NR 1 ENG DEPRESSURIZATION VALVE CONNECTOR INSPECTED CLEANED REF SWPM 20 10 04 RESET NR 1 ENG DEPRESS VALVE C/B OPS CHECK NORMAL.
